MAUDE Adverse Event Report: HOLOGIC, INC. SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D

HOLOGIC, INC. SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Model Number SDM-SYS-9000-3D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the user site that prior to a selenia dimensions mammography systems, 3d procedure on (b)(6) 2026, an error appeared when rotating the c-arm and it continued to rotate all the way around until it was upside down.The user site reported that the issue was resolved at the site by restarting the gantry, after which the system functioned normally.No user or patient injuries were reported.Hologic technical support advised the user to press the button firmly several times and to wiggle it to help dislodge any dust or debris that might have caused it to stick.The customer reported that no further events occurred after the buttons were adjusted.No further information is currently available.

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC.
600 technology drive
newark DE 19702
Manufacturer (Section G)
HOLOGIC, INC
600 technology dr
newark DE 19702
Manufacturer Contact
dara smithers
445 simarano dr
newark, DE 19702
MDR Report Key24761011
Report Number3005496266-2026-00070
Device Sequence Number9153453
Product Code OTE
UDI-Device Identifier15420045510784
UDI-Public(01)15420045510784(11)180308
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-SYS-9000-3D
Device Catalogue NumberSDM-SYS-9000-3D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer08/10/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/08/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown